Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Red spots on thigh, small puss, painful. What could be this?

I get these red spots on my thighs, typically only last for a week or so. They sometime fill with a very small amount of puss that makes a pop sound if I push on them. They can sometimes be very painful. I also get them occasionally on my buttocks as well. My wife, however, does not get them so I don't think it's any type of critter. I don't think it's an ingrown hair of any sort because I've looked very hard at the base and there isn't a hair follicule there. Any help would be greatly appreciated.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You seem to be getting recurrent boils.
Use an antibacterisl triclosan based soap to bathe daily.
Apply mupirocin cream over lesions twice in a day
If having multiple lesions take a course of oral antibiotic like amoxyclav or dicloxacillin or cefopodoxime

Hope that answered your query.
Take care
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor